# SDR DALA2025072505592

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,142 hours, 10,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3360 FR 64 L2-R2 HAS INCORRECT FASTENERS. CORRECTIVE ACTION: REPAIRED PER ERA 627465-14 REV ORIGINAL. (1104867)
